# SDR ABXA010203

- Difficulty date: April 24, 2001
- Submitted: April 25, 2001
- Operation: Air carrier
- Aircraft: N823AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46122
- Aircraft time: 72,095 hours, 20,274 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHT AMBER LIGHT WOULD NOT ILLUMINATE.  MAINTENANCE INSPECTED AND REPLACED THE EMERGENCY LIGHT AMBER LIGHT BULBS IAW DC-8 MM 33-00-00.
